# SDR QXEA200301580

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 4,625 hours, 3,471 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Ejector
- Part number: T99B38601
- Part serial: 20067
- Condition: Failed
- Location: Lt Center Tank
- Part time: 4,625 hours, 3,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - FLIGHT 2436 - AFTER FUELING, THE CENTER TANK QUANTITY INCREASED FROM 10 LBS TO 25 LBS IN APPROXIMATELY 6 MINUTES DURING REQUIRED FUNCTIONAL TEST (REF 2ND NOTE ON CRJ FSM PAGE 3-75).  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT CENTER TANK TRANSFER EJECTOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
